# SDR COEA2022091304880

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N880FE
- Make and model: Cessna 208B
- Aircraft serial: 0215
- Aircraft time: 13,372 hours, 20,862 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Out Of Adjust
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 7801 PHX - HII   DISCREPANCY: ON DESCENT INTO HII, GENERATOR SHOWING 32 VOLTS THEN STANDBY ELECT POWER ON ANNUNCIATOR ILLUMINATED. GENERATOR OFF ANNUNCIATOR ILLUMINATED, STANDBY ELECT POWER INOP ANNUNCIATOR ILLUMINATED THEN BOTH STANDBY POWER CIRCUIT BREAKERS POPPED. AIRCRAFT WAS RETURNED TO PHX, EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. CORRECTIVE ACTION: MAINTENANCE ADJUSTED THE GCU AND REPLACED AND ADJUSTED THE ACU. NO OTHER DEFECTS NOTED.
